In this paper we study the concept of asymptotically double lacunary statistical convergent sequences in topological groups and prove some inclusion theorems.
Esi, Ayhan and Ozdemir, M. K.
Asymptotically Double Lacunary Equivalent Sequences in Topological Groups,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 10,
2, Article 32.
Available at: https://digitalcommons.pvamu.edu/aam/vol10/iss2/32
Geometry and Topology Commons, Numerical Analysis and Computation Commons, Other Applied Mathematics Commons